Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 333, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 19, 2011, 12:19 AM CDT for Barton County, Jasper County, Vernon County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 12:19 AM CDT (05:19 UTC)
- Expired
- Jun 19, 2011, 1:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 12:35 AM CDT | HAIL 0.88 | 5 Nne Carona, KS | |
| Jun 19, 12:40 AM CDT | HAIL 1 | 1 W Weir, KS | |
| Jun 19, 12:46 AM CDT | HAIL 1.25 | 7 N Columbus, KS | WIND GUST TO 35 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
270
WUUS53 KSGF 190519
SVRSGF
KSC021-037-MOC011-097-217-190615-
/O.NEW.KSGF.SV.W.0333.110619T0519Z-110619T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
NORTHERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
SOUTHWESTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
WESTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 115 AM CDT.
* AT 1212 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM 10 MILES NORTHWEST OF SHERMAN...OR 12 MILES SOUTH OF
ST. PAUL...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ARCADIA...ARMA...
ASBURY...ATLAS...BEULAH...BOSTON...BRAZILTON...BROOKLYN HEIGHTS...
BURGESS...CARL JUNCTION...CARONA...CARTERVILLE...CARTHAGE...
CARYTOWN...CHEROKEE...CHICOPEE...COLUMBUS...CRESTLINE...
CROWEBURG...DUENWEG...ENGLEVALE...FARLINGTON...FIDELITY...
FRANKLIN...FRONTENAC...GIRARD...GREENBUSH...HALLOWELL...HANNON...
IANTHA...IRWIN...JASPER...LAKESIDE...LAMAR HEIGHTS...LAMAR...
LAWTON...LIBERAL...LONE OAK...MCCUNE...MINDENMINES...MULBERRY...
NASHVILLE...NECK CITY...NORTHERN JOPLIN...OAKLAND PARK...OAKTON...
OPOLIS...ORONOGO...OSKALOOSA...PITTSBURG...POLK...PURCELL...
RINGO...ROSELAND...SCAMMON...SHELDON...SHERMAN...SHERWIN...
SKIDMORE...STIPPVILLE...VERDELLA...WACO...WALNUT...WEBB CITY...
WEIR...WEST MINERAL AND YALE.
INTERSTATE 44 BETWEEN MILE MARKERS 11 AND 21 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AT 1214 AM...PING PONG BALL SIZE HAIL WAS REPORTED WITH THIS STORM
IN LEBETTE COUNTY KANSAS.
&&
LAT...LON 3761 9509 3771 9422 3706 9425 3717 9508
3738 9508 3739 9509 3758 9510
TIME...MOT...LOC 0519Z 271DEG 41KT 3734 9510
WIND...HAIL 60MPH 1.75IN
$$
KARDELL3 follow-up statements
197 WWUS53 KSGF 190548 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1248 AM CDT SUN JUN 19 2011 MOC217-190558- /O.CAN.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/ VERNON MO- 1248 AM CDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN VERNON COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3744 9478 3750 9423 3706 9425 3715 9492 TIME...MOT...LOC 0548Z 282DEG 41KT 3718 9474 $$ KSC021-037-MOC011-097-190615- /O.CON.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/ CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO- 1248 AM CDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR WESTERN JASPER...SOUTHWESTERN BARTON...SOUTHEASTERN CRAWFORD AND NORTHEASTERN CHEROKEE COUNTIES... AT 1245 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM 4 MILES EAST OF COLUMBUS...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ASBURY...ATLAS... BOSTON...BROOKLYN HEIGHTS...CARL JUNCTION...CARTERVILLE...CARTHAGE... CARYTOWN...CHEROKEE...CHICOPEE...COLUMBUS...CRESTLINE...DUENWEG... FIDELITY...JASPER...LAKESIDE...LAWTON...LONE OAK...NASHVILLE...NECK CITY...NORTHERN JOPLIN...OAKLAND PARK...OAKTON...OPOLIS...ORONOGO... PITTSBURG...PURCELL...ROSELAND...SCAMMON...SKIDMORE...STIPPVILLE... WACO...WEBB CITY AND WEIR. INTERSTATE 44 BETWEEN MILE MARKERS 11 AND 21 WILL ALSO BE IMPACTED BY THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... AT 1247 AM...HALF DOLAR SIZE HAIL WAS REPORTED WITH THIS STORM IN COLUMBUS KANSAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3744 9478 3750 9423 3706 9425 3715 9492 TIME...MOT...LOC 0548Z 282DEG 41KT 3718 9474 WIND...HAIL 60MPH 1.25IN $$ KARDELL
493 WWUS53 KSGF 190610 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 110 AM CDT SUN JUN 19 2011 KSC021-037-MOC011-190619- /O.CAN.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/ CHEROKEE KS-CRAWFORD KS-BARTON MO- 110 AM CDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARTON... SOUTHEASTERN CRAWFORD AND NORTHEASTERN CHEROKEE COUNTIES IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3732 9461 3735 9424 3706 9425 3714 9462 TIME...MOT...LOC 0609Z 282DEG 41KT 3713 9444 $$ MOC097-190615- /O.CON.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/ JASPER MO- 110 AM CDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR WESTERN JASPER COUNTY... AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR AIRPORT DRIVE...OR 8 MILES NORTHEAST OF GALENA...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ASBURY...ATLAS... BROOKLYN HEIGHTS...CARL JUNCTION...CARTERVILLE...CARTHAGE... CARYTOWN...JASPER...LAKESIDE...NECK CITY...NORTHEASTERN JOPLIN... ORONOGO...PURCELL...WACO AND WEBB CITY. INTERSTATE 44 BETWEEN MILE MARKERS 14 AND 21 WILL ALSO BE IMPACTED BY THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3732 9461 3735 9424 3706 9425 3714 9462 TIME...MOT...LOC 0609Z 282DEG 41KT 3713 9444 WIND...HAIL 60MPH 1.25IN $$ KARDELL
368 WWUS53 KSGF 190615 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 115 AM CDT SUN JUN 19 2011 MOC097-190625- /O.EXP.KSGF.SV.W.0333.000000T0000Z-110619T0615Z/ JASPER MO- 115 AM CDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JASPER COUNTY HAS EXPIRED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3732 9461 3735 9424 3706 9425 3714 9462 TIME...MOT...LOC 0610Z 282DEG 41KT 3713 9443 $$ KARDELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 18, 9:47 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 947 PM CDT SAT JUN 18 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500 J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND VWP DATA. AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED DAMAGING WIND RISK. BOXELL && .DISCUSSION... ...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK... UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS. THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS CONVECTION DURING THE DAY. EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO- SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED. THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY. THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME. FOSTER && .AVIATION... CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING. A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 11:30 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1130 PM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1130 PM CDT SAT JUN 18 2011 ...SIGNIFICANT RISK OF DAMAGING THUNDERSTORM WINDS DURING THE OVERNIGHT HOURS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT DAMAGING THUNDERSTORM WIND RISK. SIGNIFICANT FLOODING RISK. ELEVATED LARGE HAIL RISK. ELEVATED LIGHTNING RISK. LIMITED TORNADO RISK. DISCUSSION... THUNDERSTORMS WILL INTENSIFY INTO AN ORGANIZED COMPLEX DURING THE OVERNIGHT HOURS WITH DAMAGING WINDS IN EXCESS OF 70 MPH AND QUARTER SIZE HAIL BEING THE PRIMARY THREATS. HOWEVER...ISOLATED TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS AS IT MOVE EAST ACROSS MISSOURI. THE PRIMARY THREAT AREA WILL BE ALONG AND NORTH OF HIGHWAY 60. IN ADDITION...SEVERAL WAVES OF STORMS WILL BE MOVING OVER THE SAME AREA WHICH WILL CAUSE VERY HEAVY RAIN TO FALL. THIS WILL CREATE A SIGNIFICANT FLASH FLOODING RISK AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES WILL OCCUR SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Jun 18, 11:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM TSTM WND DMG 6 E GREENFIELD 37.42N 93.73W
06/18/2011 DADE MO 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS CENTRAL AND EASTERN PORTIONS
OF DADE COUNTY.
&&
GAGANLocal storm report, Jun 18, 11:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HAIL 6 NE MCCUNE 37.42N 94.94W
06/18/2011 E1.00 INCH CRAWFORD KS LAW ENFORCEMENT
&&
GAGANLocal storm report, Jun 18, 11:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM NON-TSTM WND GST 4 NW REPUBLIC 37.16N 93.53W
06/18/2011 E50 MPH GREENE MO LAW ENFORCEMENT
OUTFLOW BOUNDARY PRODUCING WIND GUSTS UP TO 50 MPH
&&
GAGANLocal storm report, Jun 19, 12:03 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND GST ASH GROVE 37.32N 93.58W
06/19/2011 E60 MPH GREENE MO LAW ENFORCEMENT
60 TO 70 MPH WIND GUST ESTIMATED
&&
GAGANLocal storm report, Jun 19, 12:07 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM TSTM WND GST WALNUT GROVE 37.41N 93.55W
06/19/2011 E60 MPH GREENE MO LAW ENFORCEMENT
&&
GAGANLocal storm report, Jun 19, 12:13 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND GST 2 SW BOLIVAR 37.59N 93.44W
06/19/2011 E70.00 MPH POLK MO LAW ENFORCEMENT
1212 AM TSTM WND GST MORRISVILLE 37.48N 93.43W
06/19/2011 E70.00 MPH POLK MO LAW ENFORCEMENT
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:50 PM CDT | Special Weather Statement | SGF | Camden, Miller | 40 min |
| Jun 18, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 41 min |
| Jun 18, 8:18 PM CDT | Special Weather Statement | SGF | Benton | 27 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 54 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 18, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 38 min |
| Jun 18, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 18 min |
| Jun 18, 9:34 PM CDT | Special Weather Statement | SGF | Miller | 26 min |
| Jun 18, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 18, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 30 min |
| Jun 18, 10:06 PM CDT | Tornado Warning | SGF | Maries | 39 min |
| Jun 18, 10:14 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 26 min |
| Jun 18, 10:23 PM CDT | Flash Flood Warning | SGF | Miller | 9 hr |
| Jun 18, 10:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 66 min |
| Jun 18, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Jun 18, 11:19 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 26 min |
| Jun 18, 11:26 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 49 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk | 63 min |
| Jun 18, 11:30 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence, Polk | 45 min |
| Jun 18, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 41 min |
| Jun 18, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 52 min |
| Jun 18, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster | 61 min |
| Jun 19, 12:07 AM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 38 min |
| Jun 19, 12:10 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 14 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 14 min |
| Jun 19, 12:21 AM CDT | Special Weather Statement | SGF | Phelps | 39 min |
| Jun 19, 12:36 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Wright | 54 min |
| Jun 19, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 35 min |
| Jun 19, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 76 min |
| Jun 19, 1:03 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper | 6 hr |
| Jun 19, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 61 min |
| Jun 19, 2:45 AM CDT | Special Weather Statement | SGF | Shannon | 30 min |
| Jun 19, 2:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 4 hr |
| Jun 19, 3:17 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Jun 19, 4:52 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
| Jun 18, 8:57 PM CDT | Special Weather Statement | SGF | Crawford | 33 min |
| Jun 18, 9:15 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 60 min |
| Jun 18, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 63 min |
| Jun 18, 10:16 PM CDT | Flash Flood Warning | SGF | Crawford | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.